Artykuł w czasopiśmie
Brak miniatury
Licencja

CC-BYCC-BY - Uznanie autorstwa
 

On the convex infimum convolution inequality with optimal cost function

Uproszczony widok
dc.abstract.enWe show that every symmetric random variable with log-concave tails satisfies the convex infimum convolution inequality with an optimal cost function (up to scaling). As a result, we obtain nearly optimal comparison of weak and strong moments for symmetric random vectors with independent coordinates with log-concave tails.
dc.affiliationUniwersytet Warszawski
dc.contributor.authorTkocz, Tomasz
dc.contributor.authorStrzelecka, Marta
dc.contributor.authorStrzelecki, Michał
dc.date.accessioned2024-01-25T15:46:09Z
dc.date.available2024-01-25T15:46:09Z
dc.date.copyright2017-11-19
dc.date.issued2017
dc.description.accesstimeAT_PUBLICATION
dc.description.financeNie dotyczy
dc.description.versionORIGINAL_AUTHOR
dc.description.volume14
dc.identifier.doi10.30757/ALEA.V14-39
dc.identifier.issn1980-0436
dc.identifier.urihttps://repozytorium.uw.edu.pl//handle/item/114796
dc.identifier.weblinkhttp://alea.impa.br/articles/v14/14-39.pdf
dc.languageeng
dc.pbn.affiliationmathemathics
dc.relation.ispartofAlea
dc.relation.pages903-915
dc.rightsCC-BY
dc.sciencecloudnosend
dc.titleOn the convex infimum convolution inequality with optimal cost function
dc.typeJournalArticle
dspace.entity.typePublication